REAL

Nonlinear boundary value problem for nonlinear second order differential equations with impulses

Tomecek, Jan (2005) Nonlinear boundary value problem for nonlinear second order differential equations with impulses. Electronic Journal of Qualitative Theory of Differential Equations, 2005 (10). pp. 1-22. ISSN 1417-3875

[img]
Preview
Text
p218.pdf

Download (182kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:25
Last Modified: 21 Mar 2015 10:25
URI: http://real.mtak.hu/id/eprint/22784

Actions (login required)

Edit Item Edit Item